# SDR SWAA2022060916750

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 33,413 hours, 15,057 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Sliding Sleeve
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB FWD UPPER SLIDING SEAL IS CRACKED / [01] R&R L/H HORIZONTAL STAB FWD UPPER SLIDING SEAL REF AMM 53-31-31.;[02] C/W
